Journal of Inequalities and Applications (Apr 2017)

A new bound for the spectral radius of nonnegative tensors

  • Suhua Li,
  • Chaoqian Li,
  • Yaotang Li

DOI
https://doi.org/10.1186/s13660-017-1362-7
Journal volume & issue
Vol. 2017, no. 1
pp. 1 – 12

Abstract

Read online

Abstract By estimating the ratio of the smallest component and the largest component of a Perron vector, we provide a new bound for the spectral radius of a nonnegative tensor. And it is proved that the proposed result improves the bound in (Li and Ng in Numer. Math. 130(2):315-335, 2015).

Keywords